6 doctors weighed in:
I get migraine headaches. Could they be related to raynaud’s?
6 doctors weighed in

Dr. Robert Kwok
Pediatrics
5 doctors agree
In brief: Possibly
Raynaud's symptoms and migraines both are caused by abnormal regulation of blood flow to certain parts of the body, so they may be related in some patients.
Also, some medications for migraines (the triptans and ergot alkaloids) can lead to raynaud's symptoms as a side effect. However, having migraines doesn't mean one will get raynaud's, and having raynaud's doesn't mean one will get migraines.

In brief: Possibly
Raynaud's symptoms and migraines both are caused by abnormal regulation of blood flow to certain parts of the body, so they may be related in some patients.
Also, some medications for migraines (the triptans and ergot alkaloids) can lead to raynaud's symptoms as a side effect. However, having migraines doesn't mean one will get raynaud's, and having raynaud's doesn't mean one will get migraines.
Dr. Robert Kwok
Dr. Robert Kwok
Thank
Dr. Traci Buxton
Family Medicine
1 doctor agrees
In brief: Yes
Migraine headaches are more common in people reynaud's syndrome.
Please see your doctor to make sure you have migraines as there are other types of headache associated with autoimmune diseases such as reynaud's syndrome.

In brief: Yes
Migraine headaches are more common in people reynaud's syndrome.
Please see your doctor to make sure you have migraines as there are other types of headache associated with autoimmune diseases such as reynaud's syndrome.
Dr. Traci Buxton
Dr. Traci Buxton
Thank
Dr. Traci Buxton
Family Medicine
1 doctor agrees
In brief: Yes
People with autoimmune disorder such as reynaud's syndrome have an increased risk of migraine.

In brief: Yes
People with autoimmune disorder such as reynaud's syndrome have an increased risk of migraine.
Dr. Traci Buxton
Dr. Traci Buxton
Thank
Get help from a real doctor now
Dr. Jonathan Jassey
Board Certified, Pediatrics
13 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors